# SDR SIMA20121128003

- Difficulty date: November 28, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 23,224 hours, 20,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY FLASHLIGHT HOLDER ABOVE CAPTAINS SEAT HAD A CRACKED LOWER ARM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY FLASHLIGHT HOLDER ABOVE CAPTAIN'S SEAT.  THE OPERATIONAL CHECK WAS GOOD IAW EMB140 AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
